# SDR DALA2024110810762

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 RACKS FOUND IN LH AND RH FRONT WINDSHIELD FRAMES LWR CENTER NODE AND CONTINUITY FITTINGS. CORRECTIVE ACTION: COMPLIED WITH ER/A 31-620465. (0649586)
